CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Manin-Yu-I"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: C | M
Number of items: 2.

C

Ceyhan, Özgür and Manin, Yu. I. and Marcolli, Matilde (2010) Arithmetic and Geometry Around Quantization. Progress in Mathematics. Vol.279. Springer , Boston, MA. ISBN 978-0-8176-4830-5. http://resolver.caltech.edu/CaltechAUTHORS:20180808-085720175

M

Manin, Yu. I. and Marcolli, M. (2019) Asymptotic bounds for spherical codes. Izvestiya: Mathematics, 83 (3). pp. 540-564. ISSN 1064-5632. http://resolver.caltech.edu/CaltechAUTHORS:20190711-104459099

This list was generated on Sun Aug 18 07:23:08 2019 PDT.